# SDR DALA2023052504151

- Difficulty date: May 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 60,188 hours, 42,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN AT THE AFT CABIN BULKHEAD DOOR IS INOPERATIVE. MAINTENANCE REPLACED THE BF-260 BATTERY PACK PER B717 AMM 33-51. THE OPERATIONAL CHECK WAS GOOD. (LP #4742276)
